# SDR UALA2009082102580

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 41,831 hours, 11,646 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bpcu
- Part number: 734285D
- Part serial: 33
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUM.   OPERATED NORM AFTER RESET.  CREW COMMENTS:  RESET OKAY.  REPLACED BPCU.  SWAPPED NR 2 AND APU GCU'S PRECAUTIONARY.  RAN BOTH ENGINES, BOTH ENGINES AUTO R TRANSFER FROM APU AND BACK TO APU ON ENGINE SHUT DOWN.  SYSTEMS BITE CHECK OK.
